# SDR SFOA201607220001

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 7,192 hours, 5,807 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: SLZ7715
- Part serial: AC1212A
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT MULTIPLE AMBER ANNUNCIATIONS ILLUMINATED, AOA PROBE, FLAP SPEEDBRAKE AND STALL WARNING, OFF FLAGS ALSO CAME INTO VIEW ON THE AOA INDICATOR AND BOTH FAST/SLOW INDICATORS.  CREW FOLLOWED AFM PROCEDURES AND A SAFE LANDING WAS MADE AT DESTINATION AIRPORT.  INVESTIGATION REVEALED THAT THE ANGLE OF ATTACK COMPUTER HAD FAILED. THE COMPUTER WAS REPLACED WITH AN O/H UNIT AND ALL SYSTEM CHECKS WERE NORMAL.  TIME 13 YEARS AND 2936 HRS SINCE LAST INSTALLATION AND FATIGUE ARE SUSPECTED CAUSES OF FAILURE.
